Venlafaxine aggravating interstitial pneumonia: A case report.
Аннотация
A 70-year-old male taking venlafaxine for depression developed interstitial pneumonia and was admitted with shortness of breath and dyspnea. A computed tomography (CT) chest scan showed diffuse multiple lung lesions in both lungs, suggesting interstitial changes with inflammation or exudation. Compared with the CT chest scan 1 month earlier, there were significant progresses and new findings. The clinical diagnosis was interstitial pneumonia with pulmonary infection. The patient had been treated with fluvoxamine 100 mg/day, duloxetine 60 mg/day, venlafaxine 75 mg/day for depression over the past 4 months. The exacerbation of interstitial pneumonia was suspected to be related to venlafaxine. Wheezing improved slightly after discontinuation of venlafaxine and treatment in the respiratory ICU. However, the patient could not tolerate the ICU environment, therefore became agitated, irritable, and anxious. Finally the patient gave up treatment and was discharged. Three months after discharge, the patient died of a sudden of interstitial pneumonia. A Naranjo assessment score of 3 was obtained, indicating a possible correlation between the patient's adverse drug reaction and the suspect drug.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.